# SDR CA041116005

- Difficulty date: November 4, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Braero BAE125800A
- Aircraft time: 5,419 hours
- Engine: Garrtt TFE7315R
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Shaft
- Part number: 25CF263321A
- Condition: Worn
- Location: Flap Vane
- Component: Flap Vane, Bac
- Component part number: 25WF101A
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON PERIODIC INSPECTION IT WAS NOTED THAT THERE WAS APPARENT CONTACT BETWEEN THE IB FLAP VANES ON BOTH LT AND RT ASSEMBLIES ONTO THE TORQUE SHAFT AND BEVEL HOUSING ASSY. THIS UNUSUAL CONTACT WAS DEDUCED TO OCCUR DURING FLIGHT LOADS AS THE CLEARANCE BETWEEN THESE ASSEMBLIES AT ITS CLOSEST LOCATION (ABOUT 15 DEGREES OF FLAP DEFLECTION) HAS APPROXIMATELY 0.600' CLEARANCE. EVEN WITH ANY ABNORMAL PLAY CAUSED BY WORN BUSHINGS ON THE ATTACHING HARDWARE OF THE FLAP MECHANISM COULD NOT PRODUCE THIS KIND OF CONTACT. INVESTIGATION IS ONGOING.
